# SDR UPS99830212

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 432232741
- Condition: Corroded
- Location: Bs 65
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LONGERON 23R AT FS 65 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION AND SPLICED IN A LONGERON IAW SRM 53-2-2 AND 51-1-20D.
